# SDR 2013FA0000275

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 22,376 hours
- Engine: Cont IO520BB
- Engine time: 1,778 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Zone 100
- Part time: 2,158 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE TAXI LIGHT AS BEING INOPERATIVE.  DURING TROUBLESHOOTING THE TECH FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  NO PROBABLE CAUSE AT THIS TIME.  REPLACED THE CIRCUIT BREAKER.
